I've been told there are certain vitamins and supplements that are supposed to be stopped 2 weeks prior to surgery, mainly vitamin E, ASA and fish oil. Should I also stop taking BCAAs, whey and casein protein?
Is It Safe to Continue Taking BCAAs, Whey, and Casein Protein Before Breast Augmentation Surgery?
Doctor Answers (4)
Promoted Local Answer Promoted local answers are based on Featured Doctor activity within your current location.
Is It Safe to Continue Taking BCAAs, Whey, and Casein Protein Before Breast Augmentation Surgery
Specifics like these are best asked of your surgeon. I see no issue with the products you ask about. The others that are to be avoided can interfere with normal blood clotting.
All the best.
BCAAs, Whey and Casein Protein before Breast Augmentation
Branched chain amino acids, whey protein, and casein should not have any negative implacts upon breast augmentation. Kenneth Hughes, MD Los Angeles, CA
Which Supplements Are Safe To Continue Pre-Op?
The supplements you mentioned (vit E, ASA, fish oil) are known to impair the bodies ability to clot normally which can lead to bleeding problems in the post operative period. I am not aware of any contraindications in reference to the products you have inquired about. Having said that I would recommend that you check with your plastic surgeon.
I hope this helps. Thank you for the question. Best of luck.
You might also like...
Supplements before Breast Augmentation?
Thank you for the question. Personally, I do not think that there will be any problem with you taking the amino acids and/or protein supplements prior to breast augmentation surgery. However, always best to check with your chosen plastic surgeon about specifics. Usually, there will be a preoperative visit at which point the “do's and don'ts” will be reviewed.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.